# SDR UIEA2023021300110

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,328 hours, 20,174 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EMK INCOMPLETE ( EMERGENCY MEDICAL EQUIPMENT, EMERGENCY MEDICAL KIT (EMK) AND/OR ASSOCIATED EQUIPMENT, NOT REQUIRED BY FAR )( REMOVED AND REPLACED EMK IAW AMM 25-60-00 )
